Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Round number 8 for me. Im not doing good


[Kp...]

Recommended Posts

Hi im lori.  Im currently withdrawing from klonopin for probably thr 8th time in my life. Been on thr medication since around 2003 when i hsd trouble sleeping due to ptsd.  I have been through withdrawal before during pregnacies and usually did a taper but this time i was tapering myself and my prescription ran out i figured my dr would refil but thr pharmacy and myself cant get a hold of anyone in the office so this is night 2 for me of pure hell.  I am around 8 weeks pregnant this time. I feel horrible.  Like paranoid dizzy.. like something is pushing down hard on my brain. When driging and i park i feel like the car is still movimt and this is the second night i can not sleep. My anxiety is making my skin crawl. I came here for some help and hopefully to read others stories.  This is causing a problem in my marriage and my home. I feel like a totally different person. Somehow i always forget how terrible this is and end up back on it
Link to comment
Share on other sites

Hello Kpinhellagain,

 

Welcome to Benzo Buddies! Please call your doctor, your OB or anyone associated with your medical care. Being pregnant and going cold turkey is not advisable.  A medical doctor should talk to you about continuing benzo use during pregnancy.  I've seen members here take benzo through their pregnancy and do fine, but this is something your provider and you should decide.

 

Everything you speak about is common during withdrawal, as you might have experienced before.  These symptoms can be even stronger when someone stops suddenly, cold turkey. I know this from experience myself. 

 

What dose of klonopin were you taking before the prescription ran out?  What kind of taper plan were you following?

 

We do have a dedicated board for those who have stopped taking the medication suddenly.  I'll give you a link to it so you can communicate with others in the same situation as yourself.

 

This is not really you, this is the withdrawal talking.  The real you is hidden behind a haze of withdrawal. I hope that your husband and family will try to learn about just how challenging this process can be. I also hope that in the future you can find a way to avoid benzos and find other means to deal with the issues you have.

 

We're here for you, let us know how we can help.

 

Cold Turkey, Detox & Rapid Withdrawal

 

pianogirl  :smitten:

Link to comment
Share on other sites

Thanks for your reply.  Im sitting here after being up all night again.  I dont know how im going to make it though the day.  I was on 2-4 mgs to sleep but usually nust stuck to 2.  Yes i didnt plan on just stopping cold turkey i was going to try and go doen to half a mgs a night. That is what i took during my last pregnancy and all was fine.  I have no idea how im going to get theough the weekend without this stuff.  :( 
Link to comment
Share on other sites

Your dose of klonopin was on average pretty high. Klonopin is a very strong benzo. I hope you tried to contact your doctor and had some positive results. You can also go to the ER and explain the situation to them and hopefully they will give you enough to tide you over until you can speak with your health care providers.

 

How are you today?

 

PG  :smitten:

Link to comment
Share on other sites

Well, it's Sunday evening. I hope you're improving or at least getting more support. Calling a friend when you have extreme anxiety helps me often, to calm down. I understand not sleeping it's too much sometimes. We have to get enough support for ourselves during these times. <3
Link to comment
Share on other sites

×
×
  • Create New...